Alert archive / North Dakota / Tornado Warnings in 2013
Tornado Warning 4, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 3, 2013, 6:04 PM MDT for Adams County, Hettinger County, North Dakota. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2013, 6:04 PM MDT (00:04 UTC)
- Expired
- Jun 3, 2013, 6:30 PM MDT
- In force
- 26 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Adams County, ND, Hettinger County, ND
The radar
The Bismarck radar (KBIS), 132 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:05 PM MDT | TORNADO | 10 N Hettinger, ND | HETTINGER COUNTY SHERIFF REPORTED BRIEF TOUCHDOWN OF TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 411 m²/s²
- 0-3 km storm-relative helicity
- 637 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
383
WFUS53 KBIS 040004
TORBIS
NDC001-041-040030-
/O.NEW.KBIS.TO.W.0004.130604T0004Z-130604T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
604 PM MDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA
SOUTHEASTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA
* UNTIL 630 PM MDT
* AT 600 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 10 MILES NORTHEAST OF BUCYRUS...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MOTT...BURT AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4620 10277 4648 10211 4632 10205 4629 10205
4628 10203 4620 10200 4602 10264
TIME...MOT...LOC 0004Z 242DEG 26KT 4617 10259
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JPM/AYD2 follow-up statements
635
WWUS53 KBIS 040020
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
620 PM MDT MON JUN 3 2013
NDC001-041-040030-
/O.CON.KBIS.TO.W.0004.000000T0000Z-130604T0030Z/
ADAMS ND-HETTINGER ND-
620 PM MDT MON JUN 3 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HETTINGER AND
NORTHEASTERN ADAMS COUNTIES UNTIL 630 PM MDT...
AT 615 PM MDT...A CONFIRMED TORNADO WAS LOCATED 11 MILES NORTH OF
HETTINGER AND MOVING EAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO. AT 605 PM MDT...THE
ADAMS COUNTY SHERIFF REPORTED A TORNADO 10 MILES NORTH OF
HETTINGER.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
ADAMS AND SOUTHEASTERN HETTINGER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES.
&&
LAT...LON 4621 10274 4648 10211 4632 10205 4629 10205
4628 10203 4620 10200 4603 10261
TIME...MOT...LOC 0018Z 250DEG 27KT 4617 10256
TORNADO...OBSERVED
HAIL...1.00IN
$$
JPM/AYD485
WWUS53 KBIS 040031
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
731 PM CDT MON JUN 3 2013
NDC001-041-040041-
/O.EXP.KBIS.TO.W.0004.000000T0000Z-130604T0030Z/
ADAMS ND-HETTINGER ND-
631 PM MDT MON JUN 3 2013
...THE TORNADO WARNING FOR SOUTHEASTERN HETTINGER AND NORTHEASTERN
ADAMS COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER SMALL HAIL UP TO PENNY SIZE IS STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4621 10274 4648 10211 4632 10205 4629 10205
4628 10203 4620 10200 4603 10261
TIME...MOT...LOC 0020Z 250DEG 27KT 4617 10254
$$
JPM/AYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 3, 3:01 PM MDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 3, 3:01 PM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 401 PM CDT MON JUN 3 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 400 PM CDT MON JUN 3 2013 THE MAIN FOCUS OF THE SHORT TERM PERIOD IS POTENTIAL FOR MODERATE TO HEAVY RAINFALL AND RENEWED FLOODING ISSUES. FOR DETAILS OF OVERLAND AND RIVER FLOODING ISSUES...SEE DISCUSSION BELOW. REGARDING THUNDERSTORM POTENTIAL THROUGH TUESDAY...RATHER LIMITED INSTABILITY SHOULD LIMIT COVERAGE. THE SPC DAY 2 OUTLOOK BRINGS THE 5 PERCENT AREA INTO THE EXTREME SOUTHEAST IN THE VICINITY OF THE SURFACE LOW...BUT NOT ANTICIPATING ORGANIZED SEVERE STORMS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 400 PM CDT MON JUN 3 2013 THE HIGHLIGHT OF THE EXTENDED FORECAST IS THUNDERSTORM POTENTIAL FRIDAY THROUGH SUNDAY. WRAP AROUND RAINFALL IS FORECAST TO DECREASE TUESDAY NIGHT INTO WEDNESDAY MORNING AS THE UPPER LEVEL LOW PROPAGATES INTO MINNESOTA. DID MAINTAIN SLIGHT CHANCE POPS FOR DIURNALLY DRIVEN SHOWER ACTIVITY ACROSS THE SOUTHERN PORTIONS OF THE CWA GIVEN THE COOL TEMPERATURES ALOFT. THURSDAY LOOKS TO BE DRY DRY WITH SHORTWAVE RIDGING BEFORE A RETURN TO ACTIVE WEATHER AGAIN WITH NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. THE BEST AND MOST WIDESPREAD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...LOOKS TO BE ON SATURDAY/SATURDAY NIGHT WITH A COLD FRONTAL PASSAGE AND STRONG UPPER LEVEL. STILL SOME TIME DIFFERENCES...HOWEVER...OVERALL A BLEND OF THE 12 UTC GUIDANCE SUITE WAS USED GIVEN FAIR TO GOOD MODEL AGREEMENT AND LITTLE DIFFERENCE IN SENSIBLE WEATHER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 400 PM CDT MON JUN 3 2013 EXPECT MVFR CONDITIONS DEVELOPING AS SHOWERS AND ISOLATED THUNDERSTORMS MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE STATE. UNCERTAINTY ABOUT THUNDER TIMING AT MOST TAF SITES...SO MAINTAINED PREVAILING SHOWERS AND VICINITY THUNDER. THE EXCEPTION WAS KDIK...WITH THUNDERSTORMS IMMINENT EARLY THIS AFTERNOON. IFR CIGS ARE LIKELY OVERNIGHT...MAINLY AT KMOT/KJMS. && .HYDROLOGY... ISSUED AT 400 PM CDT MON JUN 3 2013 ISSUED A FLOOD WATCH TODAY THROUGH 7 AM CDT WEDNESDAY...FOR AREAS ALONG AND NORTH OF STATE HIGHWAY 200. NEW 12Z MODEL GUIDANCE HAS GENERALLY TRENDED WETTER AND A BIT FARTHER NORTH WITH THE HIGHEST QPF. 2 TO 3 INCHES RAINFALL AMOUNTS OVER A RELATIVELY LARGE AREA ACROSS THE NORTH ARE NOW COMMON. FOR THE WATCH AREA...FAVORED AREAS WITH LINGERING HIGH WATER ISSUES FROM THE RECENT ROUND OF HEAVY RAIN...CO-LOCATED WITH THE HIGHER QPF. ADDITIONAL FLOODING PROBLEMS...SUCH AS MORE WATER OVER TOPPING COUNTY AND TOWNSHIP ROADS...AND FLOODING OF SMALLER RIVERS AND STREAMS...MAY OCCUR AGAIN THIS WEEK...AS NUMEROUS LOCATIONS STILL HAVE LINGERING HIGH WATER AND CLOSED ROADS FROM THE RECENT HEAVY RAIN. THERE MAY BE ISOLATED STORMS THAT PRODUCE RAINFALL RATES SUFFICIENT FOR FLASH FLOODING...BUT THIS IS NOT EXPECTED TO BE COMMON OR WIDESPREAD. IN THE SOURIS RIVER BASIN... FLOOD WATCH CONTINUES AT WILLOW CITY ON WILLOW CREEK. THE CREEK LEVEL REMAINS BELOW FLOOD STAGE...BUT MAY SLOWLY RISE TO FLOOD STAGE NEXT WEEK. CONTINUED SOURIS RIVER FLOOD WARNINGS FOR FOXHOLM...LOGAN...VELVA...TOWNER...BANTRY...WESTHOPE. THE HEAVY RAINS LAST WEEK THROUGH FRIDAY IN THE SOURIS RIVER BASIN CONTINUE TO PRODUCE A DISCHARGE FROM LAKE DARLING DAM OF 950 CUBIC FEET PER SECOND. THE SOURIS RIVER DOWNSTREAM OF THE DAM CONTINUES TO RISE FROM LOCAL RUNOFF DUE TO SATURATED SOILS. ELSEWHERE...THE MISSOURI RIVER AT WILLISTON IS NOW EXPECTED TO REMAIN BELOW FLOOD STAGE...ALTHOUGH WE WILL HAVE TO MONITOR THE IMPACT OF THE ADDITIONAL RAIN THIS WEEK. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NDZ001>005-009>013- 017>023-025. && SHORT TERM/AVIATION/HYDROLOGY...RP KINNEY LONG TERM...AYD
Hazardous weather outlook, Jun 3, 2:50 PM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT MON JUN 3 2013 NDZ001>005-009>013-017>023-025-042100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER- 350 PM CDT MON JUN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WATCH FOR OVERLAND FLOODING IS IN EFFECT FOR AREAS ALONG AND NORTH OF STATE HIGHWAY 200 THROUGH TUESDAY NIGHT. VARIOUS RIVER FLOOD WATCHES AND WARNINGS ARE ALSO IN EFFECT ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY NIGHT MAINLY EAST OF HIGHWAY 83...WITH A LOW THREAT FOR SEVERE WEATHER. THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HEAVY RAINFALL OR FLOODING OBSERVED TO THE NATIONAL WEATHER SERVICE. NDZ031>037-040>048-050-051-042100- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 350 PM CDT MON JUN 3 2013 /250 PM MDT MON JUN 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...BUT NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY NIGHT...WITH A LOW THREAT FOR SEVERE WEATHER. THE CHANCE OF THUNDERSTORMS RETURNS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. AYD/RP KINNEY
In the hours before
Special weather statement, Jun 3, 3:34 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 434 PM CDT MON JUN 3 2013 NDZ040-032200- SLOPE ND- 334 PM MDT MON JUN 3 2013 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN SLOPE COUNTY UNTIL 400 PM MDT... AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 30 MILES WEST-NORTHWEST OF BOWMAN...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AMIDON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. AYD
Local storm report, Jun 3, 3:48 PM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
448 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 SW MUD BUTTES 46.01N 103.80W
06/03/2013 E1.00 INCH BOWMAN ND TRAINED SPOTTER
&&
MMATHEWSSpecial weather statement, Jun 3, 4:25 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 525 PM CDT MON JUN 3 2013 NDZ043-032245- BOWMAN- 425 PM MDT MON JUN 3 2013 ...FUNNEL CLOUDS REPORTED 4 MILES WEST OF BOWMAN... AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES WEST OF BOWMAN...MOVING EAST AT 20 MPH. FUNNEL CLOUDS...PEA SIZE HAIL...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOWMAN... BUFFALO SPRINGS... SCRANTON... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TM
Local storm report, Jun 3, 4:40 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
540 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 2 WSW BOWMAN 46.17N 103.43W
06/03/2013 BOWMAN ND TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN. REPORTED BY ATMOSPHERIC
RESEARCH BOARD MEMBER.
&&
MMATHEWSSpecial weather statement, Jun 3, 5:09 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 609 PM CDT MON JUN 3 2013 NDZ040-041-043-040000- BOWMAN ND-HETTINGER ND-SLOPE ND- 509 PM MDT MON JUN 3 2013 ...THUNDERSTORMS WERE MOVING THROUGH SOUTHWEST NORTH DAKOTA AT 505 PM MDT... AT 505 PM MDT...THUNDERSTORMS EXTENDED FROM SCRANTON TO HETTINGER AND WERE MOVING EAST AT AROUND 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORM AS THEY MOVE THROUGH REEDER...BUCYRUS... HETTINGER AND HAYNES. STORMS MAY INTENSIFY...SO IF A THUNDERSTORM MOVES INTO YOUR AREA MOVE INSIDE. JP MARTIN
Local storm report, Jun 3, 5:36 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 30 N RHAME 46.67N 103.66W
06/03/2013 GOLDEN VALLEY ND PUBLIC
5-6 INCH DIAMETER TREES KNOCKED DOWN ON RANCH.
&&
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:25 PM MDT | Tornado Warning | BIS | Grant | 50 min |
| Jun 3, 7:19 PM MDT | Areal Flood Advisory | BIS | Burke, Mountrail | 66 hr |
| Jun 3, 7:19 PM MDT | River Flood Watch | BIS | Stutsman | 6 days |
| Jun 3, 8:39 PM MDT | River Flood Watch | BIS | 18 hr | |
| Jun 3, 8:39 PM MDT | River Flood Watch | BIS | 18 hr | |
| Jun 3, 8:39 PM MDT | River Flood Watch | BIS | 20 hr | |
| Jun 4, 8:27 AM MDT | Areal Flood Advisory | BIS | Bottineau, Burke, McHenry, Mountrail, Renville, Ward | 53 hr |
| Jun 4, 11:10 AM MDT | River Flood Warning | BIS | Ward | 5 days |
| Jun 4, 12:04 PM MDT | Areal Flood Advisory | BIS | McLean | 49 hr |
| Jun 4, 2:10 PM MDT | River Flood Warning | BIS | Ward | 4 days |
| Jun 4, 4:02 PM MDT | Areal Flood Advisory | BIS | Pierce, Rolette | 45 hr |
| Jun 4, 4:08 PM MDT | River Flood Warning | BIS | Ward | 40 hr |
Nearby
Tornado Warnings in North Dakota, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.